# SDR SWAA2022100616419

- Difficulty date: September 22, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STUD RECEPTACLE ON BRACKET AE0502A E5-2 2022-467012 /
